# SDR IPXA2014011001275

- Difficulty date: January 8, 2014
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Yaw Damper
- Condition: Faulted
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ACFT SUDDENLY STARTED TO YAW SHARPLY, BOTH LT & RT BALL DEFLECTED FULL SCALE IN SLIP INDICATOR.  DESCENT TO FL300 & SPEED REDUCTION TO .78 MACH, TURNING OFF AUTOPILOT HELPED.  YAWING STOPPED.  TROUBLESHOT IAW FIM 22-21-00.  FOUND LT YAW DAMPER SYSTEM FAULTED.  LVDT FAULT BALL ON YAW DAMPER MODULE.  LEFT YAW DAMPER SERVO REMOVED IAW AMM 22-21-02-024-057.  GVI OF AIRFRAME & HARDWARE. NO DEFECTS NOTED.  INSTALLED LT YAW DAMPER IAW MM 22-21-02-424-017.  EFF SOURCE IPC 22-21-02-01, ITEM 010.
